Laramie County Fair is set to kick off next week. Opening Day is Wednesday, July 31 and the fair runs for ten days – Closing Day is Saturday, August 10. The Fair has made its “big move,” and this is the first year that almost all events taking place at Archer Recreational Complex, located at 3967 Archer Parkway, Cheyenne.

Laramie County Fair Logo

The fair opens on Wednesday, July 31 with the 4-H/FFA Showmanship Horse show from 8 a.m.-6 p.m. Exhibit hall opens 10:00 a.m. to 8:00 p.m. July 31 to Aug 9, it closes at 5 p.m. on August 10. Free Midway entertainment from WOW Factor Attractions, Bubble Tower, RJ’s Amazing Entertainment and Alpaaccaglobo Balloons daily along with specialty entertainment from Agri-puppets, Twinkle Time & Friends and Ole Doc Ezee & Disgo Magic Shows available on select days and times.

The exhibit hall will host embroidery/cross stitch and fiber arts workshop throughout the fair. The embroidery and cross stitch workshop with Fran Fook will be daily starting August 3 thru August 9 from 10 a.m. – 5 p.m. Additional August 3 workshops/demos are Spinning Wheel with Barb Iversen, 1 p.m. - 3 p.m. and Wet Felting with Barb Price, 5 p.m. – 7 p.m. August 4 it’s Knitting with Mary Twitchell, 1 p.m - 3 p.m. August 5 is Tatting with Barbara Iversen, 1 p.m. – 3 p.m., Counted Cross Stitch with Fran Fooks, 5 p.m. – 7 p.m. August 6 is Drop Spindle with Margaret Smith, 1 p.m. – 3 p.m. and Needle Felted hedgehogs with Melanie Shovelski, 5 p.m. – 7 p.m. August 7 is Basic Crochet with Paula Sauter, 1 p.m. – 3 p.m. August 8 is Loom Knitting with Kathy Blotz, 1 p.m. – 3 p.m., Amigurum/Hedgehog with Melanie Shovelski, 5 p.m. – 7 p.m. August 9 is Basket Weaving with Barbara Iversen, 1 p.m. - 3 p.m. On August 10 Lets Spin Handspinners will hold their group meeting from 12 p.m. – 2 p.m. The Goat area will host “Milk a Goat” at 7 p.m. daily, August 4 thru 9.

Laramie County Fair Map.jpg

Thursday, August 1 starts with 4-H/FFA Livestock/Speed Trail/Programmed Ride Horse show and acceptance of entries for the open class craft entries including agronomy, alpaca fleece, art, crafts, culinary, needlework, photography, wool, horticulture and floriculture. Coring of the Hay Show entries will take place in the exhibit hall at 8 p.m.

Friday, August 2 is the Open to The World Horse show. The Judging for the 4H fabric and fashion interview and 4H food exhibits interview will be held at East Hight School. The 4-H Poultry Showmanship and Youth Poultry Show Awards will begin at 9 a.m.

Saturday, August 3 starts with 4-H and Pee Wee Alpaca Shows and FFA Poultry and Youth Duck, Goose and Turkey Shows begin at 9 a.m. The Guinea Pig and 4-H Pocket Pet show starts at 10 a.m. At 1 p.m. Open to the World Youth Western Plains Heifer Jackpot Show begins. The Scarecrow contest is at 2 p.m. in the exhibit hall. The Heartland truck and tractor pull starts at 4 P.M. at the Archer Fairgrounds -Motorsports Park. The final livestock show for the day is the Fair Fun Poultry Contest. It is free and open to anyone who has a healthy chicken, duck, goose or turkey they would like to show at 5 p.m.

Sunday August 4 is 4-Youth Day. The 4-H Dog show is at 8 a.m. The 4-H/FFA Dairy goat show at 9 a.m. The youth breeding sheep shows at 11 a.m. The 4-H cat show is at 2 p.m. Lovable Mutt Dog Show, free and open to all Lara.m.ie County residents, starts at 4 p.m. The Open Dog Show starts at 5 p.m. Demolition Derby also starts at 5 P.m. at the Motorsports Park. Horse show awards will be presented at a ceremony in the Archer arenas at 6:30 p.m.

Monday, August 5 is weigh-in day for beef, sheep, swine and goats. Handbag/Tote Bag contest at 2 p.m. and Needle Felted Pumpkins with Melanie Shovelski from 5 p.m. -7 p.m. in the exhibit hall. The goat sheep and swine born and raised youth show will be in Show Ring #1 starting at 5.

Centennial Antique Tractor and Engine Club Show starts today also, with at parade at 12 p.m. and Tractor Pull at 1 p.m. Tractors will remain on display until Friday.

Tuesday, August 6, FFA Market Sheep and Sheep Showmanship start at 9 a.m. 4-H Market Sheep, Showmanship and Pee Wee Showmanship start at 11 a.m. Light up your bag/tie/scarf/pendant workshop in the exhibit hall from 12 p.m. – 5 p.m. 4-H/ FFA Rabbit showmanship starts at 2:30 p.m. The Supreme Cow Contest, FFA/4-H/Pee Wee and Youth Breeding Market Goat and Goat Showmanship shows all start at 5 p.m. Its Mutton Bustin and Stick Horse racing time at 6:30 p.m.

Wednesday, August 7 is Military Day. The day starts with the Rabbit show and Swine shows at 9 a.m. The Beef born and raised show is at 10 a.m. Bucket calf and youth feeder calf contests at 1 p.m. The exhibit hall will host the Apron and Straw Hat Contests at 2 p.m. The Youth Breeding Beef Show at 3 p.m. PeeWee Sheep Lead starts at 5:30 p.m. The free Pig Wrestlin’ with Calcutta begins at 7 p.m.

Thursday, August 8 at 9 a.m. the Rabbit show, FFA/4-H/PeeWee Market Beef and Bordelle’s BBQ: Beef Champion of Champion shows begin. Decorated Cupcake Contest in the exhibit hall 2:30 P.M. – 3 p.m. At 4 p.m. the Market Sheep, Goat and Swine Jackpots start. At 5:30 p.m., in the pre-function area, the Pie Eating Contest begins. Best of Laramie County Pie Baking Contest starts at 7 p.m.

Friday, August 9, FFA and 4-H Round Robin Shows begin at 8 a.m. Rabbit Fun Classes are at 12 p.m. 4-H Small Animal Round Robin at 2 p.m. The Scarecrow contest is at 3:30 in the exhibit hall. The Street Dance will be at 9 p.m., weather permitting. The Kiwanis FFA Livestock sale will be held at the Ice and Events Center starting about 5 p.m.

Saturday, August 10, Final Day. The 4-H Livestock Sale will start about 10 a.m. in the Sale Barn.

The final event of the Fair is the free Rubber Check Race. A High energy relay race with ATV’s, horses and people in wheel-barrows. The race begins at 6 p.m.